# SDR SWAA2025123056096

- Difficulty date: December 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N8864H
- Make and model: Boeing 737-8
- Aircraft serial: 67858
- Aircraft time: 8,917 hours, 4,802 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Dirty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT F/A FLASHLIGHT INOPERATIVE.   CLEANED FLASHLIGHT BATTERY CONTACTS. OPS CHECK GOOD IAW AMM 25-64-00.
